Equiconvergence of a spectral expansion, corresponding to a Schrödinger operator with integrable potential, with the Fourier integral
Differencialʹnye uravneniâ, Tome 34 (1998) no. 8, pp. 1043-1048
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_8_a4,
author = {S. A. Denisov},
title = {Equiconvergence of a spectral expansion, corresponding to a {Schr\"odinger} operator with integrable potential, with the {Fourier} integral},
journal = {Differencialʹnye uravneni\^a},
pages = {1043--1048},
year = {1998},
volume = {34},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_8_a4/}
}
TY - JOUR AU - S. A. Denisov TI - Equiconvergence of a spectral expansion, corresponding to a Schrödinger operator with integrable potential, with the Fourier integral JO - Differencialʹnye uravneniâ PY - 1998 SP - 1043 EP - 1048 VL - 34 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1998_34_8_a4/ LA - ru ID - DE_1998_34_8_a4 ER -
%0 Journal Article %A S. A. Denisov %T Equiconvergence of a spectral expansion, corresponding to a Schrödinger operator with integrable potential, with the Fourier integral %J Differencialʹnye uravneniâ %D 1998 %P 1043-1048 %V 34 %N 8 %U http://geodesic.mathdoc.fr/item/DE_1998_34_8_a4/ %G ru %F DE_1998_34_8_a4
S. A. Denisov. Equiconvergence of a spectral expansion, corresponding to a Schrödinger operator with integrable potential, with the Fourier integral. Differencialʹnye uravneniâ, Tome 34 (1998) no. 8, pp. 1043-1048. http://geodesic.mathdoc.fr/item/DE_1998_34_8_a4/